# SDR UIEA2018122432912

- Difficulty date: December 23, 2018
- Submitted: December 24, 2018
- Operation: Air carrier
- Aircraft: N1217A
- Make and model: Boeing 767375
- Aircraft serial: 25865
- Aircraft time: 90,544 hours, 23,164 cycles
- System (JASC): 4990 · APU Oil System
- Part: Oil System
- Condition: Low
- Location: Apu
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AFTER LANDING ATTEMPTED TO START APU TWICE, APU FAULT ANNUNCIATED BOTH TIMES.( APU OIL FOUND TO BE LOW, SERVICED TO FULL IAW AMM 12-13-01. ACCOMPLISHED BITE TEST OF APU IAW FIM 49-11-00 F/T 815, OPS CHECK NORMAL AT THIS TIME. 3RD ATTEMPT SUCCESSFUL. )
